Zum Einbettungsproblem für Markoff-Prozesse.

Christoph Kopf

Monatshefte für Mathematik (1976)

  • Volume: 81, page 119-130
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kopf, Christoph. "Zum Einbettungsproblem für Markoff-Prozesse.." Monatshefte für Mathematik 81 (1976): 119-130. <http://eudml.org/doc/177744>.

author = {Kopf, Christoph},
journal = {Monatshefte für Mathematik},
pages = {119-130},
title = {Zum Einbettungsproblem für Markoff-Prozesse.},
url = {http://eudml.org/doc/177744},
volume = {81},
year = {1976},

AU - Kopf, Christoph
TI - Zum Einbettungsproblem für Markoff-Prozesse.
JO - Monatshefte für Mathematik
PY - 1976
VL - 81
SP - 119
EP - 130
UR - http://eudml.org/doc/177744
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.